MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC LINER; ACETABULAR PE LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP CC LINER; ACETABULAR PE LINER
Catalog Number 01.26.2839HCT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 26 july 2018: lot 179303: (b)(4) items manufactured and released on 10 april 2018.Expiration date: 2023-03-20.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the surgery the insert didn't couple the cup.The surgeon implanted successfully a new liner of the same reference.
 
Additional Manufacturer Narrative
Metrological analysis performed by quality control manager on 29 august 2018: from the documentation of lot, don't emerge anomalies; the whole dossier of manufacture is conforming to the specific project.The dimensional control, has not identified any anomaly or production defect.The device are conforming to the specifications of project visual inspection performed on 26 september 2018: pe liner dimensional analysis has been requested.Dimensional analysis did not reveal any quote out of tolerance.It is not possible to determine a device related root cause.

Brand Name
VERSAFITCUP CC LINER
Common Device Name
ACETABULAR PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7734716
Report Number3005180920-2018-00573
Device Sequence Number1018277
Product Code LZO
UDI-Device Identifier07630030807091
UDI-Public07630030807091
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2023
Device Catalogue Number01.26.2839HCT
Device Lot Number179303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;